# SDR UIEA2025040300427

- Difficulty date: April 3, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 100,314 hours, 16,847 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Pseu
- Part number: 856920
- Part serial: S844
- Condition: Faulted
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF, GEAR TILT MESSAGE & GEAR HANDLE WOULD NOT MOVE PAST OFF.( ADJUSTED LT BLG PROX SWITCH AND TARGET PER B747 AMM 32-61-12-822-019. BODY GEAR OPS CHECK GOOD PER B747 AMM 32-33-715-071. REPLACED PSEU PER B747 AMM 32-09-03-004-001 AND 32-09-03-404-005. OPS CHECK GOOD PER B747 AMM 32-09-03-145-019. )
